# SDR WRXR20241205002

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TCAS CHANNEL PN:SH670-32364-7 BETWEEN FS295 - FS310 AT STR. 27. REMOVED TCAS CHANNEL PN:SH670-32364-7 BETWEEN FS 295 - FS310 AT STR. 27, INSTALLED NEW TCAS CHANNEL PN: SH670-32364-7S IAW CRJ 700 SRM 51-42-06-001-001-A01.
